# SDR SWAA2024071699067

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500D AND S-28L FWD CARGO COMPARTMENT 2024-357519<[01] REPLACED ANGLE AND FASTENER LOCATED BS500D AND S-28L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7902 REV A: SEE INDIVIDUAL SIGN OFF BELOW;[02] RII COMPLETED JOB
